# SDR CKSA98334

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Torn
- Location: Bs 1820
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND FRAME WEB TORN AT BS 1820 AND RBL 27 IN AFT CARGO COMPARTMENT FLOOR STRUCTURE.  REMOVED DAMAGED AREA IAW SRM 51-10-01.  MATERIAL ID 7075-T6 .025 AND 7075-T6 .040.  INSTALLED REPAIR IAW SRM 53-10-04 AND 51-30-02.  CORROSION TASK CARD NUMBER C53-125-01-2.  NON-ROUTINE TASK CARD NUMBER B0083-16-N-00812.
